# SDR GTIA2021121336174

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 25,694 hours, 11,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR ASSIST TO BE BELOW LIMITS.-SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
